Illinois Journal of Mathematics

Invariant Wedderburn factors

E. J. Taft

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 1, Issue 4 (1957), 565-573.

Dates
First available: 12 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255380679

Mathematical Reviews number (MathSciNet)
MR0098124

Zentralblatt MATH identifier
0094.02103

Subjects
Primary: 17.00

Citation

Taft, E. J. Invariant Wedderburn factors. Illinois Journal of Mathematics 1 (1957), no. 4, 565--573. http://projecteuclid.org/euclid.ijm/1255380679.


Export citation